MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-BLOOD CULTURE KIT

Medline Industries, LP MEDLINE; DBD-BLOOD CULTURE KIT
Catalog Number DYNDH1760A
Medical Device Problem Codes Break (1069); Material Fragmentation (1261); Melted (1385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "our component llad break several times".
 
Additional Manufacturer Narrative
The account reported that the llad broke several times; according to the facility, the team was using the llad device as normal and the cap broke off, with a delay in medication, the individual reported to be fine, and no medical intervention, serious injury, or follow-up care reported.A photo and a sample were received for investigation; the account provided two photos of the luer lock device and one used luer lock was received for sample review, with no other pack contents returned.The bottom of the luer lock plastic appeared to be melted in and had small pieces of the plastic missing, confirming the reported issue, and no additional defects were noted with the top of the luer lock.This item is received from the supplier/vendor and is not altered before being placed into the kit; medline could not determine the root cause, and the vendor¿s visual inspection, simulated use, anti-cracking test, and dhr review found no defects or abnormalities, with no further action taken and supplier quality monitoring for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-BLOOD CULTURE KIT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
william abrams
three lakes drive
northfield, IL 60093
MDR Report Key50915335
Report Number1417592-2026-51993
Device Sequence Number5393571
Product Code OIB
UDI-Device Identifier10195327333379
UDI-Public10195327333379
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDH1760A
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/17/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2025
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown